# SDR GTIA2018032402540

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 46,382 hours, 21,590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT SHORTLY AFTER THRUST REDUCTION DURING CLIMB.  TURNING OFF PACK 1 AND CLOSING THE CROSSBLEED SEEMED TO IMPROVE THE SITUATION.  FOUND APU LOP SWITCH LOOSE.   TIGHENED IAW AMM 49-94-14.  REMOVED & REINSTALLED THE APU BLEED DUCT IAW AMM 49-11-11.  FOUND CONTAMINATION,  CLEANED AS NECESSARY.  PERFORMED A NR 1 ENGINE RUN IAW AMM 71-00-00 FOR 25 MINS.  NO ODOR NOTED IN THE NR 1 OR 2 PACKS.   PERFORMED APU OPS CHECK FOR ADDITIONAL 15 MINS IAW AMM 49-00-00. NO ODOR NOTED.  R & R THE RECIRCULATION FILTERS IAW 21-21-41. NO FURTHER ODORS AT THIS TIME.
